# SDR MASA2012022434479

- Difficulty date: February 23, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 22,307 hours, 17,653 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 266
- Condition: Discharged
- Location: Megaphone
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEGAPHONE BATTERY DEAD.  R2 MEGAPHONE BATTERY.
